# SDR AALA201608119010

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 49,755 hours, 21,428 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Clogged
- Location: Vent
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A STRONG ODOR IN THE COCKPIT AND AROUND ROW 9 WHICH LASTED 10-15 MIN THEN DISAPPATED WHILE IN CRUISE.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND THE AVIONICS VENT FILTER CLOGGED, REPLACED THE FILTER AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 21-26-43-400-003A AND TASK CARD 26L00021001.
